I PRIKLADNAYA MATEMATIKA
(FUNDAMENTAL AND APPLIED MATHEMATICS)
2010, VOLUME 16, NUMBER 3, PAGES 41-62
N. A. Bronickaya
V. V. Kirichenko
View as HTML View as gif image
The global dimension of Noetherian serial rings is studied.
It is proved that if an indecomposable serial ring has infinite global
dimension then it is Artinian and its quiver is a simple cycle.
Using methods of the theory of right serial quivers, we give an upper
estimate on the Loewy length of Artinian rings of finite global
Applications to the calculation of the global dimension of tiled
orders of width
|Main page||Contents of the journal||News||Search|
Last modified: March 24, 2011